Accidentally took my meds a minute late
Sep 16, 2012
Hi, I am currently on Lamzid and aluvia, I always take my meds at 9am and 9pm but yesterday I took my meds at 9:01 pm. What are the side effects, will I develop resistant?
Response from Dr. Young
Hi and thanks for posting.
You're doing great. 1 minute (or 100 minutes for that matter) won't have any effect on your HIV medications. If anything, I'd suggest that you focus your energies on whether your a minute late but devote your efforts to other health issues (like diet, exercise, smoking cessation).
Keep up the excellent work on the adherence.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swallowing Cum Risk Of Getting AIDS
- Can You Get HIV From Sex With A Prostitute?
- Fever After Sex With Hooker Worried I Have HIV
- Runny Nose After Vaginal Sex With Condom Does It Mean I Have HIV
- Sore On Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Can Antibiotics Cause Vaginal Bleeding?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.